Follow
Karen Keryan
Karen Keryan
assistant professor at YSU
Verified email at ysu.am
Title
Cited by
Cited by
Year
A general Franklin periodic system as a basis in H1 [0, 1]
KA Keryan, MP Pogosyan
J. Contemp. Math. Anal. 40 (1), 56-79, 2005
72005
Convergence to infinity for orthonormal spline series
GG Gevorkyan, KA Keryan, MP Poghosyan
Acta Mathematica Hungarica 162, 604-617, 2020
62020
Unconditionality of orthogonal spline systems in
G Gevorkyan, A Kamont, K Keryan, M Passenbrunner
arXiv preprint arXiv:1404.5493, 2014
62014
Uniqueness theorem for additive functions and its applications to orthogonal series
KA Keryan
Mathematical notes 97, 362-375, 2015
52015
Unconditionality of Periodic Orthonormal Spline Systems in
K Keryan, M Passenbrunner
arXiv preprint arXiv:1708.09294, 2017
42017
A uniqueness theorem for Franklin series
KA Keryan
Journal of Contemporary Mathematical Analysis (Armenian Academy of Sciences …, 2017
42017
Uniqueness theorem for additive functions and its applications to orthogonal series
KA Keryan
Mathematical notes 97, 362-375, 2015
42015
The unconditional basis property of Franklin general periodic system in L~ p [0, 1], 1< p
KA Keryan
JOURNAL OF CONTEMPORARY MATHEMATICAL ANALYSIS C/C OF IZVESTIIA-AKADEMIIA …, 2005
42005
On absolute and unconditional convergence of series in the general Franklin system
GG Gevorkyan, KA Kerian
Izvestiya: Mathematics 73 (2), 279, 2009
32009
On a system of piecewise linear functions with vanishing integrals on R
GG Gevorkyan, KA Keryan
Journal of Contemporary Mathematical Analysis 51, 68-78, 2016
22016
On a generalization of general Franklin system on R
GG Gevorkyan, KA Keryan
Journal of Contemporary Mathematical Analysis 49, 309-320, 2014
22014
Reconstruction of martingales and applications to multiple Haar series
M Ginovyan, K Keryan
Studia Scientiarum Mathematicarum Hungarica 55 (4), 542-558, 2018
12018
On unconditional basis property in the space H 1(R) of a system of Franklin functions with vanishing means
KA Keryan
Journal of Contemporary Mathematical Analysis 51, 296-315, 2016
12016
A uniqueness theorem for series by Stromberg˘s system
KA Keryan, AS Martirosyan
Journal of Contemporary Mathematical Analysis 47, 278-292, 2012
12012
On boundedness of L2 projections on the space of periodic splines of order 3
KA Keryan
East journal on approximations 14 (4), 451-465, 2008
12008
General periodic Franklin system as a basis in H^ 1 [0, 1]
MP Poghosyan, KA Keryan
JOURNAL OF CONTEMPORARY MATHEMATICAL ANALYSIS C/C OF IZVESTIIA-AKADEMIIA …, 2005
12005
Periodic Orthonormal Spline Systems with Arbitrary Knots as Bases in
L Hakobyan, K Keryan
Journal of Contemporary Mathematical Analysis (Armenian Academy of Sciences …, 2023
2023
A Uniqueness Teorem for Orthonormal Spline Series
KA Keryan, AL Khachatryan
National Academy of Sciences of Armenia Reports/Doklady Nacionalnaâ Akademiâ …, 2023
2023
A Uniqueness Theorem for Franklin Series
K Keryan, A Khachatryan
Journal of Contemporary Mathematical Analysis (Armenian Academy of Sciences …, 2020
2020
Orthoprojectors on perturbations of splines spaces
K Keryan, M Passenbrunner
arXiv preprint arXiv:2004.14365, 2020
2020
The system can't perform the operation now. Try again later.
Articles 1–20